Menu

Book your Flu Vaccination online now! Click Here

Nurofen Cold and Flu 24 Tablets

Add to cart
Nurofen Cold and Flu 24 Tablets

Description

Nurofen Cold and Flu provides effective temporary relief of the major symptoms associated with cold and flu without causing drowsiness, including headache, sore throat, sinus pain, body aches & pains, runny nose, blocked nose and fever.

- Helps relieve pain and inflammation associated with cold and flu symptoms
- Suitable for use in headaches and sore throats
- Reduces effects of runny nose

Size

24 Tablets

Directions

Directions

Take with water. Adults and children from 12 years: 2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours). Do not give Nurofen Cold & Flu tablets to children under 12 years.

Usage Advice

Take with water. Adults and children from 12 years: 2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours). Do not give Nurofen Cold & Flu tablets to children under 12 years.

Safety Information

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. This product may cause sleeplessness
Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, you are allergic to ibuprofen, aspirin or other anti- inflammatory medicines, during the last 3 months of pregnancy, in children under 12 years of age.

Caution

Unless a doctor has told you to, do not use if you have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants, for more than 3 days at a time, if you have asthma, if you have taken other medicines for cold and flu, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea and/ or vomiting, if you are aged 65 years or over.
Stop use and see your doctor immediately if you have an allergic reaction

Ingredients

Ingredients

butan-1-ol
ethanol absolute
ethanol
hypromellose
industrial methylated spirit
iron oxide black
isopropyl alcohol
magnesium stearate
microcrystalline cellulose
propylene glycol
purified talc
purified water
quinoline yellow
Shellac
sodium starch glycollate type A
strong ammonia solution
sulfuric acid
sunset yellow FCF
titanium dioxide

Active Ingredients

ibuprofen 200 mg, phenylephrine hydrochloride 5 mg

Contains

Not Applicable

Catalogue Mandatory Statements

Catalogue Mandatory Statements

Always read the label and follow the directions for use.

Beauty Product Information

Suitable For

Adults and children from 12 years. For the temporary relief of cold & flu symptoms. Do not take Nurofen Cold & Flu and Lemsip together.

Packaging Information

Product Packaging

Box

Product Packaging Dimensions

Height: 45mm, Width: 105mm, Depth: 20mm, Weight: 18g

Fullife Pharmacies

If there’s one thing we know at Fullife Pharmacies, it’s that a cookie-cutter approach to healthcare doesn’t work. We believe your health and wellbeing should be about thriving.